# SDR AU961206

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Rod
- Part number: HP1431031
- Condition: Failed
- Location: Lg Wheel/Brake
- Component: MASTERCYL
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH TOE BRAKE MASTER CYLINDER PISTON ROD FAILED AT BOTTOM THREAD  OF EYE END
